# SDR UALA2011071703628

- Difficulty date: July 16, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT CUSP WEB AT STA 1400 - 1420 FOUND TO BE OUT OF LIMITS, MAT LOSS 80 PERCENT.   MAJOR REPAIR ACCOMPLISHED:  REMOVED, FABRICATED AND INSTALLED CUSP WEB.
